American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. C. Gunning. Riemann surfaces and their associated Wirtinger varieties. Bull. Amer. Math. Soc. 11 (1984) 287-316. MR 752789.
Abstract, references, and article information   
View Article: PDF

[2] Jun-ichi Igusa. Problems on Abelian functions at the time of Poincaré and some at present. Bull. Amer. Math. Soc. 6 (1982) 161-174. MR 640943.
Abstract, references, and article information   
View Article: PDF

[3] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia